62203members
327468posts
cancel
Showing results for 
Search instead for 
Did you mean: 

toe nails, red sore patches & serum

1 REPLY 1
Highlighted
Community Champion

Re: toe nails, red sore patches & serum

Hello Lalalottier,

Hopefully someone else will come along who can give a better response.

I had single mastectomy over a year ago. I just got two areas rechecked again recently at my own request. Nothing bad thank goodness but was told one area was a seroma. I was given the option to have it drained but I was told it would very likely recur so have just left it as it is unobtrusive and not really causing a problem for me.

Did you have a taxane chemo treatment like taxol/taxotere/docetaxel? The pain in my feet/toenails after tax treatment was excruciating for a time. I could not even stand a sheet covering them at night. My toenails started coming off after chemo ended with the last one dropping off about 7 months after finishing!! I had access to a podiatrist at the chemo ward which helped as she sort of helped some of the old nails on their way. If you are concerned, and just to make sure it is chemo related and not something else, then go to GP to be on the safe side. Especially as you say you have red scaly patches on your body which could be from a number of causes.

Best wishes,

Chick 🐥 X

Member

toe nails, red sore patches & serum

Hi there

 

I am 4 months post double mastectomy, no recon. When will the seroma's stop?

 

Also, I have 3 very sore toe nails, 2 of which have another nail growing over the top. This has been since I had chemo. I finished chemo the beginning of May 2018. I've now also got small, thumb print sizes red scaly paches on my body. 

 

Any ideas?